Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 93, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 21, 2011, 9:40 PM CST. It took effect at Nov 22, 2011, 6:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2011, 9:40 PM CST (03:40 UTC)
- In effect from
- Nov 22, 2011, 6:00 AM CST
- Expired
- Nov 23, 2011, 3:22 AM CST
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
099 WHUS73 KMKX 220340 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 PM CST MON NOV 21 2011 ...BRISK NORTH WINDS AND HIGH WAVES TUESDAY THROUGH WEDNESDAY MORNING... .BRISK NORTHERLY WINDS WILL DEVELOP ON TUESDAY AND LAST INTO WEDNESDAY MORNING AS LOW PRESSURE TRACKS FROM EAST TEXAS NORTHEASTWARD THROUGH THE OHIO RIVER VALLEY. THE BRISK NORTH WINDS WILL GENERATE HIGH WAVES THAT WILL LAST INTO WEDNESDAY MORNING. LMZ646-221145- /O.NEW.KMKX.SC.Y.0093.111122T1200Z-111123T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 940 PM CST MON NOV 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS FOR TUESDAY BACKING TO THE NORTHWEST FOR WEDNESDAY MORNING. * WAVES: 3 TO 6 FEET TUESDAY INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-221145- /O.NEW.KMKX.SC.Y.0093.111122T1500Z-111123T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 940 PM CST MON NOV 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WIND 10 TO 20 KNOTS ON TUESDAY BACKING NORTH TO NORTHWEST TUESDAY NIGHT. * WAVES: 3 TO 5 FEET SUBSIDING BY SUNRISE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
6 follow-up statements
278 WHUS73 KMKX 220945 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CST TUE NOV 22 2011 ...INCREASING WINDS AND WAVES TODAY... .STRENGTHENING LOW PRESSURE PASSING TO THE SOUTH OF LAKE MICHIGAN TODAY WILL CAUSE A TIGHTENING PRESSURE GRADIENT OVER THE SOUTH PART OF THE LAKE. IN ADDITION...LINGERING INSTABILITY IN THE LOW LEVELS OF THE ATMOSPHERE WILL ALLOW GUSTY NORTHEAST WINDS TO REACH THE LAKE SURFACE. THESE GUSTY WINDS WILL CAUSE WAVES TO INCREASE AS WELL. THE HIGH WINDS AND WAVES WILL GRADUALLY DIMINISH LATER TONIGHT INTO WEDNESDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES FARTHER EAST...INTO THE EASTERN GREAT LAKES REGION. LMZ643-221745- /O.EXA.KMKX.SC.Y.0093.111122T1500Z-111123T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 345 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY. * WINDS: EAST WINDS TURNING TO THE NORTHEAST AND INCREASING TO 15 TO 20 KNOTS TODAY WITH A FEW GUSTS TO 25 KNOTS. THE WINDS WILL BACK TO THE NORTH TONIGHT AND GRADUALLY DIMINISH LATER TONIGHT AND WEDNESDAY MORNING. * WAVES: INCREASING TO 3 TO 5 FEET...GRADUALLY SUBSIDING LATER TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-221745- /O.CON.KMKX.SC.Y.0093.111122T1200Z-111123T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE WINDS WILL BACK TO THE NORTH TONIGHT AND GRADUALLY SUBSIDE. * WAVES: INCREASING TO 4 TO 8 FEET TODAY...GRADUALLY SUBSIDING TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-221745- /O.CON.KMKX.SC.Y.0093.111122T1500Z-111123T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 345 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS TODAY...BACKING TO THE NORTH AND SLOWLY SUBSIDING TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...SLOWLY SUBSIDING LATER TONIGHT AND EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
214 WHUS73 KMKX 221325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 725 AM CST TUE NOV 22 2011 ...INCREASING WINDS AND WAVES TODAY... .STRENGTHENING LOW PRESSURE PASSING TO THE SOUTH OF LAKE MICHIGAN TODAY WILL CAUSE A TIGHTENING PRESSURE GRADIENT OVER THE SOUTH PART OF THE LAKE. IN ADDITION...LINGERING INSTABILITY IN THE LOW LEVELS OF THE ATMOSPHERE WILL ALLOW GUSTY NORTHEAST WINDS TO REACH THE LAKE SURFACE. THESE GUSTY WINDS WILL CAUSE WAVES TO INCREASE AS WELL. THE HIGH WINDS AND WAVES WILL GRADUALLY DIMINISH LATER TONIGHT INTO WEDNESDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES FARTHER EAST...INTO THE EASTERN GREAT LAKES REGION. LMZ643>645-222130- /O.EXT.KMKX.SC.Y.0093.111122T1325Z-111123T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 725 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS TODAY...BACKING TO THE NORTH AND SLOWLY SUBSIDING TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...SLOWLY SUBSIDING LATER TONIGHT AND EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-222130- /O.CON.KMKX.SC.Y.0093.000000T0000Z-111123T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 725 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE WINDS WILL BACK TO THE NORTH TONIGHT AND GRADUALLY SUBSIDE. * WAVES: INCREASING TO 4 TO 8 FEET TODAY...GRADUALLY SUBSIDING TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
628 WHUS73 KMKX 221538 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CST TUE NOV 22 2011 ...INCREASING WINDS AND WAVES TODAY AND TONIGHT... .STRENGTHENING LOW PRESSURE PASSING TO THE SOUTHEAST OF LAKE MICHIGAN TODAY WILL CAUSE A TIGHTENING PRESSURE GRADIENT OVER THE SOUTH PART OF THE LAKE. IN ADDITION...LINGERING INSTABILITY IN THE LOW LEVELS OF THE ATMOSPHERE WILL ALLOW GUSTY NORTHEAST WINDS TO REACH THE LAKE SURFACE. THESE GUSTY WINDS WILL CAUSE WAVES TO INCREASE AS WELL. THE HIGH WINDS AND WAVES WILL GRADUALLY DIMINISH LATER TONIGHT INTO WEDNESDAY MORNING...AS THE LOW PRESSURE SYSTEM MOVES FARTHER EAST...INTO THE EASTERN GREAT LAKES REGION. LMZ646-222345- /O.CON.KMKX.SC.Y.0093.000000T0000Z-111123T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. THE WINDS WILL BACK TO THE NORTH TONIGHT BUT REMAIN BRISK. THE BRISK WINDS WILL BACK TO THE NORTHWEST WEDNESDAY MORNING BEFORE SUBSIDING. * WAVES: INCREASING TO 4 TO 7 FEET LATE THIS AFTERNOON...GRADUALLY SUBSIDING LATER TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-222345- /O.CON.KMKX.SC.Y.0093.000000T0000Z-111123T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 938 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: EAST TO NORTHEAST WIND INCREASING TO 15 TO 25 KNOTS TODAY...WITH GUSTS TO AROUND 30 KNOTS TOWARD WIND POINT. WINDS WILL REMAIN BRISK AND BACK TO THE NORTH THIS EVENING...BEFORE SUBSIDING LATER TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...WITH 4 TO 7 FOOT WAVES TOWARD WIND POINT. WAVES WILL SLOWLY SUBSIDE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
738 WHUS73 KMKX 222144 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST TUE NOV 22 2011 ...GUSTY WINDS AND HIGH WAVES TONIGHT... .STRENGTHENING LOW PRESSURE PASSING TO THE SOUTHEAST OF LAKE MICHIGAN TONIGHT WILL CONTINUE TO BRING A TIGHT PRESSURE GRADIENT OVER THE SOUTH PART OF THE LAKE. IN ADDITION...LINGERING INSTABILITY IN THE LOW LEVELS OF THE ATMOSPHERE WILL ALLOW GUSTY NORTHEAST WINDS TO REACH THE LAKE SURFACE. THESE GUSTY WINDS WILL CAUSE WAVES TO REMAIN HIGH. THESE WINDS AND WAVES WILL GRADUALLY DIMINISH LATER TONIGHT INTO WEDNESDAY MORNING...AS THE LOW PRESSURE SYSTEM MOVES FARTHER EAST...INTO THE EASTERN GREAT LAKES REGION. LMZ646-230545- /O.CON.KMKX.SC.Y.0093.000000T0000Z-111123T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS...BACKING NORTH THIS EVENING...BEFORE SUBSIDING LATER TONIGHT. * WAVES: 4 TO 7 FEET EARLY TONIGHT...GRADUALLY SUBSIDING LATER TONIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-230545- /O.CON.KMKX.SC.Y.0093.000000T0000Z-111123T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 344 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTHEAST WIND 15 TO 25 KNOTS...BACKING NORTH THIS EVENING...BEFORE SUBSIDING LATER TONIGHT. * WAVES: 4 TO 7 FEET EARLY TONIGHT...GRADUALLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
574 WHUS73 KMKX 230324 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 PM CST TUE NOV 22 2011 ...GUSTY WINDS AND HIGH WAVES SUBSIDING LATE TONIGHT AND WEDNESDAY MORNING... .THE BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO THE OVERNIGHT BEFORE WEAKENING AS LOW PRESSURE CONTINUES TO MOVE EAST OF LAKE MICHIGAN. A HIGH PRESSURE RIDGE WILL MOVE ACROSS LAKE MICHIGAN ON WEDNESDAY WITH MUCH LIGHTER WINDS AND WAVE HEIGHTS. LMZ643-230430- /O.CAN.KMKX.SC.Y.0093.000000T0000Z-111123T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 924 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. BRISK NORTH WINDS AND HIGH WAVES ARE SUBSIDING AS LOW PRESSURE MOVES AWAY. $$ LMZ646-231130- /O.EXT.KMKX.SC.Y.0093.000000T0000Z-111123T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 924 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS...SUBSIDING TO 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING BELOW 4 FEET BY SUNRISE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-230900- /O.EXT.KMKX.SC.Y.0093.000000T0000Z-111123T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 924 PM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. * WINDS: NORTH WIND 10 TO 20 KNOTS...DECREASING TO 10 TO 15 KNOTS DURING THE OVERNIGHT. * WAVES: 3 TO 5 FEET...GRADUALLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
603 WHUS73 KMKX 230922 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CST WED NOV 23 2011 ...WINDS AND WAVES HAVE SUBSIDE... .A WEAKENING PRESSURE GRADIENT HAS ALLOWED WINDS AND RESULTANT WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS. HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ646-231030- /O.CAN.KMKX.SC.Y.0093.000000T0000Z-111123T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CST WED NOV 23 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS...AND ARE EXPECTED TO REMAIN LOWER TODAY. $$ LMZ644-645-231030- /O.EXP.KMKX.SC.Y.0093.000000T0000Z-111123T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 322 AM CST WED NOV 23 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 3:07 PM CST, 6 hours 33 minutes earlier.
Area forecast discussion, Nov 21, 3:07 PM CST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CST MON NOV 21 2011 .SHORT TERM... .TONIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH PESKY LOW CLOUDS CONTINUE IN THE EAST THIS AFTERNOON. MODEL 925 MB RH SUGGESTS DRYING FROM THE SOUTHEAST LATE AFTERNOON INTO THE EVENING...AND STARTING TO SEE THIS ON SATELLITE. MAY BE SOME CLEAR SKIES IN THE EVENING ACROSS THE SOUTHWEST...BUT HIGH CLOUDS WILL SPREAD IN FROM THE SOUTH DURING THE EVENING AND INTO THE NIGHT. THUS...NOT EXPECTING TEMPS TO DROP TOO FAR TONIGHT. WILL PROBABLY SEE LOWS SIMILAR TO LAST NIGHT. CUT POPS QUITE A BIT FOR TUESDAY...AS MODELS CONTINUE TO TREND SOUTHWARD WITH THE APPROACHING LOW PRESSURE SYSTEM. 12Z ECMWF HELD ONTO A FARTHER NORTH SOLUTION...THE MAIN REASON POPS WERE HELD ONTO AT ALL. HIGH TEMPS WILL LIKELY BE AROUND NORMAL...WITH 925 MB TEMPS AROUND 1-2C AND MOSTLY CLOUD SKIES EXPECTED...RESULTING IN LOW TO MID 40S. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH MID LEVEL TROUGH EXITS THE OHIO VALLEY AND REACHES THE APPALACHIANS AS WEAK RIDGING OCCURS OVER THE UPPER MISSISSIPPI VALLEY. STILL A SMALL CHANCE FOR LINGERING PRECIPITATION DURING THE EARLY EVENING...ESPECIALLY FAR SOUTHEAST. NAM FORECAST SOUNDINGS SHOW LOW LEVEL DRYING OCCURRING FAIRLY RAPIDLY DURING THE EVENING...WITH MID LEVEL DRYING EVEN IN THE FAR SOUTHEAST JUST AFTER MIDNIGHT. ASSOCIATED SURFACE LOW EXITS OHIO AND MOVES INTO THE NORTHEAST UNITED STATES AS SURFACE HIGH REACHES THE WESTERN GREAT LAKES. GFS IS QUICKER WITH THE SURFACE HIGH THAN 12Z NAM. WITH THE 12Z ECMWF IN BETWEEN. WILL GO WITH THE SLOWER MOVEMENT. .THANKSGIVING...FORECAST CONFIDENCE...HIGH MID/UPPER RIDGE OVER WISCONSIN. LARGE SURFACE HIGH BECOMES CENTERED OVER KENTUCKY WITH SOUTHWEST LOW LEVEL FLOW. THE WARMING IS A BIT SLOWER ON THE NAM/06Z DGEX VS STRONGER WARM AIR ADVECTION ON THE 12Z GFS/12Z ECMWF. INVERSION ON 12Z NAM IS NOT THAT STRONG...WITH MAIN INVERSION AROUND 2 THSD FT. MEX MOS IS IN THE LOWER 50S...AND MAY BE A LITTLE TOO COOL GIVEN A WEAKER INVERSION. .LONG TERM... .FRIDAY...FORECAST CONFIDENCE...MEDIUM 12Z GFS AND 06Z DGEX HAS MORE OF A SOUTHWEST FLOW FROM THE CENTRAL PLAINS TO WISCONSIN. THIS IS BECAUSE 12Z GFS/06Z DGEX PHASES THE NORTHERN AND SOUTHERN STREAMS MORE. EVEN SO SURFACE PRESSURE FORECASTS ARE SIMILAR...WITH A SOMEWHAT FASTER SPREAD OF PRECIPITATION ON THE GFS. GIVEN THE DRY FLOW AND SLOW GULF MOISTURE RETURN...WILL DELAY ONSET OF PRECIPITATION A LITTLE. .SATURDAY...FORECAST CONFIDENCE...MEDIUM MID/UPPER TROUGH SIMILAR ON 12Z GFS/12Z ECMWF AND 06Z DGEX...WITH A FAIRLY STRONG TROUGH CROSSING THE MISSISSIPPI RIVER VALLEY. .SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM 12Z ECMWF HAS NOW MADE A SIGNIFICANT CHANGE AND HAS TRENDED TOWARDS THE GFS WITH AN UPPER TROUGH OVER AND EVEN RETROGRADING FROM WISCONSIN TO THE SOUTHEAST UNITED STATES. AS A RESULT CONFIDENCE IS A BIT HIGHER...BUT GIVEN THE RUN TO RUN MODEL CHANGES...STILL NOT TOO CONFIDENT. AS SUCH WILL LEAVE CONSENSUS POPS/TEMPS ALONE. && .AVIATION/00Z TAFS/... MVFR CIGS LIKELY TO HANG AROUND IN THE EAST THROUGH AT LEAST LATE AFTERNOON...AS FLOW OFF THE LAKE CONTINUES. MODEL 925 MB RH INDICATES MVFR CIGS MAY SCATTER THIS EVENING...THOUGH WILL HAVE TO MONITOR TRENDS AS MODELS HAVE STRUGGLED WITH THESE CLOUDS. CURRENT SATELLITE IMAGES DO APPEAR TO SHOW SOME EROSION OF THE CLOUD DECK FROM THE SOUTHEAST. SHOULD SEE HIGH CLOUDS MOVE IN TONIGHT...WITH TAF SITES LIKELY RETURNING TO MVFR CIGS TOMORROW AS LOW PRESSURE APPROACHES THE AREA. OVERALL...NEWEST MODELS CONTINUE TO GO FARTHER SOUTH WITH THIS LOW...INDICATING THAT MOST...IF NOT ALL OF THE PRECIP WILL REMAIN SOUTH OF THE FORECAST AREA. && .MARINE...PERSISTENT EASTERLY WINDS MAY BUILD WAVES TO SMALL CRAFT ADVISORY LEVELS TUESDAY. THOUGH FORECAST IS CURRENTLY CALLING FOR WAVES OF GREATER THAN 4 FEET...NOT QUITE CONFIDENT ENOUGH TO PULL THE TRIGGER ON THE ADVISORY JUST YET. MODELS CONTINUE TO TREND SOUTH WITH THE APPROACHING LOW PRESSURE SYSTEM...RESULTING IN A WEAKER PRESSURE GRADIENT AND LIGHTER WINDS. EVEN WITH LIGHTER WINDS...MAY STILL BE ENOUGH FOR ADVISORY WAVES GENERALLY SOUTH OF NORTH POINT LIGHT. EITHER WAY...WILL HOLD OFF FOR NOW...WITH HOPEFULLY BETTER CONFIDENCE WITH FORECAST BY 00Z MODEL RUNS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...DDV TUESDAY NIGHT THROUGH MONDAY...HENTZ
Hazardous weather outlook, Nov 21, 3:38 PM CST, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CST MON NOV 21 2011 WIZ046-047-051-052-056>060-062>072-222145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 338 PM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT FRIDAY. LMZ643>646-222145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY THROUGH TUESDAY NIGHT AS A STRONG LOW PRESSURE SYSTEM PASSES BY TO THE SOUTH. EAST WINDS WILL INCREASE...THEN BACK TO THE NORTHEAST THEN NORTH DURING THIS TIME. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET AGAIN THURSDAY NIGHT THROUGH FRIDAY NIGHT DUE TO BRISK SOUTHERLY WINDS AHEAD OF A STRONG AND SLOW MOVING LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL PLAINS. BRISK NORTH WINDS MAY REACH AT LEAST SMALL CRAFT CRITERIA SATURDAY NIGHT AND SUNDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.